question-icon

What causes tremors in fingers while on treatment for COPD?

default
Posted on Wed, 16 Jul 2014
Question: Respected Doctor,
I am aged 72 and COPD patient and taking regularly the following drugs as prescribed by
Cardiologist after EGG,BLOODSUGARFASTING,ECHOCARDIOGRAM TESTS EVERY YEAR.NOW, Iam
taking the following medicines as prescribed by Cardiologist.1.clopi;ry75mg-1-0-0,Angistat1-0-1,
stator 10mg0-0-1,Amlong 5 mg 1-0-0,2.5mg 0-0-1; Renerveplus cap.0-1-0,zincovit Syrup 0-1-0,
Seroflo roto caps 1-0-0 when required twice also.Septlin1-0-0. With this medicines, I am
comfortable.,Whereas my right hand fingers are shaky when in japam,book reading postures.,for which I am taking now the following medicines as prescribed by Neuro Surgeon.Rasalect .5 1-0-1,
parkitidim 100mgm 1-0-0;pramix.25 1-0-1 and renerveplus injection 1 amp in ATD once in 3 days
5 injections in toto. But generally my intake is very much less. All these medicines are only food.
I am unable to take enough food for these medicines. where as I am in normal conditionsin
passing motions, urinals regularly. Kindly advise me whether my recent trouble of shaky in fingers
in certain postures is temporary because of medicins or Age factor Pl.
Sincerely Yours,
XXXX
doctor
Answered by Dr. Veera Raghava Rao Buddha. (11 hours later)
Brief Answer:
It may be the neuritis, or parkins disease.

Detailed Answer:
Hi,

As you describe it appears to be the age related , or hypertensive neuropathy. It also may be due to the anxiety, and tensions. Since you are using clopiry,angistat,stator,amlong5,renerve plus,zincovit, seroflo rotocaps,septilin since longwhile according to your cardiologists advise and these complaints started recently it is unlikely to be drug related.

I presume you are taking rasalect, parkitidim, ramix,and injection of renerve plus for this shaking already. In addition I usually prescribe, for such shaking, good old pacitane, and phenergan, where the newer drugs fail, these drugs work well for maintenance of the relief.

Though it is age related , don't worry you can have the relief.

The lack of appetite may be due to the bulk of the drugs.It may lead to the malnutrition, and cause the shaking. I usually prescribe omeprazole, and domperidone, for such drug induced lack of appetite.

Wishing for a quick and complete recovery. Thank you.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Veera Raghava Rao Buddha.

General & Family Physician

Practicing since :1981

Answered : 8257 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes tremors in fingers while on treatment for COPD?

Brief Answer: It may be the neuritis, or parkins disease. Detailed Answer: Hi, As you describe it appears to be the age related , or hypertensive neuropathy. It also may be due to the anxiety, and tensions. Since you are using clopiry,angistat,stator,amlong5,renerve plus,zincovit, seroflo rotocaps,septilin since longwhile according to your cardiologists advise and these complaints started recently it is unlikely to be drug related. I presume you are taking rasalect, parkitidim, ramix,and injection of renerve plus for this shaking already. In addition I usually prescribe, for such shaking, good old pacitane, and phenergan, where the newer drugs fail, these drugs work well for maintenance of the relief. Though it is age related , don't worry you can have the relief. The lack of appetite may be due to the bulk of the drugs.It may lead to the malnutrition, and cause the shaking. I usually prescribe omeprazole, and domperidone, for such drug induced lack of appetite. Wishing for a quick and complete recovery. Thank you.